×

zbMATH — the first resource for mathematics

Sous-variétés régulièrement contractibles d’une variété algébrique. (French) Zbl 0197.17504

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1 Artin M. - American Journal vol. 84 ( 1962 ) p. 485 - 496 et On isolated rational singularities of surfaces . American Journal vol. 88 ( 1966 ) p. 129 - 136 . MR 199191 | Zbl 0142.18602 · Zbl 0142.18602 · doi:10.2307/2373050
[2] 2 Castelnuovo G. et Enriques F. - Sopra alcune questioni fondamentali nella teoria delle superficie algebriche . Annali di Matematica pura e applicata serie 3 a vol. 6 ( 1901 ) p. 162 - 225 . JFM 32.0622.01 · JFM 32.0622.01
[3] 3 Grothendieck A. et Dieudonne ’ J. - Eléments de Géometrie Algébrique chap. I-IV. Numdam · numdam:PMIHES_1960__4__5_0
[4] 4 Hironaka Ii. - Thesis Harvard University ( 1960 ).
[5] 5 Kodaira K. - On Kähler varieties of restricted type . Annals of Mathematics , vol. 60 , n^\circ 1 ( 1954 ), p. 28 - 48 . MR 68871 | Zbl 0057.14102 · Zbl 0057.14102 · doi:10.2307/1969701
[6] 6 Kurke H. - Einige Eigenshaften von quasiendlichen Morphismen von Präschemata Monatsberichte der Deutschen Akademie der Wissenschaften zu Berlin , Band 9 , Heft 415 , ( 1967 ) p. 248 - 257 . MR 228508 | Zbl 0157.27702 · Zbl 0157.27702
[7] 7 Lang S. - Introduction to Algebraic Geometry , Interscience Publishers ( 1958 ). MR 100591 | Zbl 0095.15301 · Zbl 0095.15301
[8] 8 Lascu A. - Simposio Internazionale di Geometria Algebrica , Roma , 30 settembre 1965 et Atti Acc. Naz. Lincei ser. VIII , vol. XL , fasc. 6 ( 1966 ) p. 1014 - 1019 .
[9] 9 Murre J.P. - On a uniqueness theorem for certain kinds of birational transformations . Indagationes Math. 21 , n^\circ 2 ( 1959 ), p. 129 - 134 . MR 118720 | Zbl 0098.34401 · Zbl 0098.34401
[10] 10 Segre B. - Recenti prospettive nella teoria delle corrispondenze . Bull. Soc. Math. France 86 ( 1958 ) p. 355 - 372 . Numdam | MR 104670 | Zbl 0090.37407 · Zbl 0090.37407 · numdam:BSMF_1958__86__355_0 · eudml:86946
[11] 11 Serre J.P. - Faisceaux algébriques cohérents . Annals of Math. Vol. 61 , n^\circ 2 , ( 1955 ). MR 68874 | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[12] 12 Moishezon B.G. - Izvestia Ac. N. U. R. S. S . Tom 30 ( 1966 ) p. 133 - 174 , 345 - 386 , 621 - 656 .
[13] 13 Nagata M. - Local Rings , Interscience Publishers ( 1962 ). MR 155856 | Zbl 0123.03402 · Zbl 0123.03402
[14] 14 Zariski O. - Theory and applications of holomorphic functions on algebraic varieties . Memoirs of the American Mathematical Society , Number 5 ( 1961 ). Zbl 0045.24001 · Zbl 0045.24001
[15] 15 Weil A. Foundations of Algebraic Geometry . American Math. Soc. Colloquium Publication ( 1946 ). MR 23093 | Zbl 0063.08198 · Zbl 0063.08198
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.